You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1984/79/3
Multipliers along curves
Download
PDF
- Multipliers along curves
Article
Original scientific text
Title
Multipliers along curves
Authors
Yang-Chun Chang
1
,
P. Tomas
2
Affiliations
Peking, China
Austin, Tex., U.S.A.
Studia Mathematica
1984/79/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
275-288
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics